T Nation

I Might Have Crashed My E2


#1

I started a new cycle with 900mg of test e ew, with adex 0.5mg twice a week.
I’m having some issues at the moment:

Terrible headache, no morning wood, takes a lot to get hard and ejaculate, my sperm lacks of volume, I feel dehydrated all the time although I drink at least 2liters of water, I sweat like a pig at the gym and feel tired after a few sets, I feel emotionally numb and don’t care about anything, also my body looks flat.

I stopped taking adex 3 days ago hopefully it will get better


#2

Is hard to tell if its High E2 or Low.

Blood work is the only way to really know without trial and error.

Some people is over responding to AI, and I have read lot of threads where people crashes their E2 because of that.

Keep in mind the life in blood of AI and based on that I would probably drop totally AI for 10 days and if you are feeling better then you know whats the issue.

No expert just my .02


#3

Thanks mate.
I’ve read that men who naturally have high testosterone are less likely to experience E2 sides once they start taking steroids.
I crashed it once when I was at 600mg of test and took 0.5mg of adex 3 times a week. Felt aweful my joints were dry and making noises all the time.
So yeah I’ve been a few days without adex hopefully will get back


#4

That Headache is the tell tale for me. Definitely sounds like its low. Eye pressure/ headache.


#5

Yeah mate that pressure on my right eye was aweful.
Been 6 days without adex and my mood is great, libido is up again and my headache is gone.
Funny how 0.5mg of adex twice a week at 900mg of test could crash my e2


#6

I actually had that headache for about 3 months. I was getting worried that it was the TRT. Then I stopped messing with AI and it went away. why don’t you use something like DIM if you get e2 symptoms., much milder.